| Model Number |
02.07.0210SCF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-nov-2024.(b)(4) items manufactured and released on 21-sep-2015.Expiration date: 2020-08-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 6 years and 10 months after primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the insert (10mm) with a thicker one (12mm) and the surgery was completed successfully.No issues with the other implants detected.